# SDR 2001UALA01936

- Difficulty date: September 1, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 24,612 hours, 5,019 cycles
- Engine: Pwa PW4077
- Engine time: 20,880 hours, 4,115 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 42D395
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER R EICAS MSG DURING CLIMB.  POWER (CLIMB) STABLE.  ACFT ATTITUDE 8 DEGREES NOSE-UP.  RTF. 2 FAULT MESSAGES: 73-60912  SWITCH POSITION SIGNAL FROM FUEL PUMP FILTER DIFF PRESS SW (R ENG) CHANNEL A AND B DO NOT AGREE AND 73-60922 FUEL PUMP FILTER DIFF PRESS SWITCH (R ENG) SIGNAL IS OUT OF RANGE.  REPLACED FILTER, NO CONTAMINANTS FOUND, POINTING TO A WARNING SYSTEM PROBLEM.  REPLACED DIFFERENTIAL PRESSURE SWITCH.  NO RECURRENCE OF FAULT MESSAGES SINCE.
